# SDR KCSA202502181012

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N768CK
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 65,721 hours, 12,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LH SIDE STA 740 TENSION TIES CHANNELS.
